MathSciNet Relay Station
MathSciNet bibliographic data
MR966284 47H15 (45G10)
Banaś, Józef Integrable solutions of Hammerstein and Urysohn integral equations. J. Austral. Math. Soc. Ser. A 46 (1989), no. 1, 61–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement